Moments of random walk with fixed end point
Adam Lipowski and
Dorota Lipowska
Physica A: Statistical Mechanics and its Applications, 1993, vol. 199, issue 1, 67-74
Abstract:
It is shown that, for d-dimensional random walks with fixed end points, the rth moments at the ith step are rth order polynomials of i. The results are applicable to (1 + 1)-dimensional SOS models of interfaces.
Date: 1993
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390097N
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:199:y:1993:i:1:p:67-74
DOI: 10.1016/0378-4371(93)90097-N
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().